On the Submodules of a Field.

Christine Ayoub

Monatshefte für Mathematik (1968)

  • Volume: 72, page 193-199
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Ayoub, Christine. "On the Submodules of a Field.." Monatshefte für Mathematik 72 (1968): 193-199. <http://eudml.org/doc/177420>.

author = {Ayoub, Christine},
journal = {Monatshefte für Mathematik},
keywords = {commutative algebra},
pages = {193-199},
title = {On the Submodules of a Field.},
url = {http://eudml.org/doc/177420},
volume = {72},
year = {1968},

AU - Ayoub, Christine
TI - On the Submodules of a Field.
JO - Monatshefte für Mathematik
PY - 1968
VL - 72
SP - 193
EP - 199
KW - commutative algebra
UR - http://eudml.org/doc/177420
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.